# SDR SCNA98145

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY, WHEN BREW BUTTON FOR THE COFFEEMAKER WAS PUSHED THERE WAS ELECTRIC ARCING WHICH OCCURS ON CIRCUIT BREAKER PANEL.  TIGHTENED AND REPOSITIONED WIRE IN BACK OF CIRCUIT BREAKER PANEL. OPERATIONALLY CHECKED GOOD PER MAINTENANCE MANUAL 25306.
